Dedicated to Prof. Dr. Helmut Koch on the occasion of his 60th birthday
The Ball and Some Diophantine Equations†
Version of Record online: 11 NOV 2006
Copyright © 1992 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 158, Issue 1, pages 87–97, 1992
How to Cite
Holzapfel, R.-P. (1992), The Ball and Some Diophantine Equations. Math. Nachr., 158: 87–97. doi: 10.1002/mana.19921580106
- Issue online: 11 NOV 2006
- Version of Record online: 11 NOV 2006
- Manuscript Received: 27 NOV 1991
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!